# SDR DALA2017033102582

- Difficulty date: March 2, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 41,500 hours, 27,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 235, ABOVE L-18L "FOUR CORNERS" AREA DENT AND GOUGE. PERMANENT REPAIR RESTRICTION. ER/A 539814-14 REV B IS CURRENT. REMOVED TIME LIMITED REPAIR AT STA 235 LONGERON 18LT AND ACCOMPLISHED A CLASS 1 PERMANENT REPAIR IAW SRM 53-10-01 REPAIR 10 FIG 202.
